# SDR HALA2022021000050

- Difficulty date: January 31, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 20,900 hours, 3,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 SEAT TRACK FROM FR 40 - FR 47 Y-450 FOUND CORROSION. CORRECTIVE ACTION: CARRIED OUT REPLACMENT OF SEAT TRACK AT SAID LOCATION IAW SRM 51-72-11-911-001. CARRIED OUT APPLICATION OF EXTERNAL COATING ON SEAT TRACK IAW SRM 51-75-12-401. CARRIED OUT APPLICATION OF CPCP ON SEAT TRACK IAW SRM 51-21-00-801. BONDING TEST C/OUT. TEST PASSED. (2116840)
